# SDR FDEA201502110512

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 557 hours, 19,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Landing
- Part number: ARC2933
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, SLAT TRACK NR 7 PANEL LAND CRACKED.  R & R IAW SRM 57-00-01, 51-31-01, V2.
